Approximable quasidisks
Annales Fennici Mathematici, Tome 34 (2009) no. 2, pp. 545-553
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Ngin-Tee Koh 1
@article{AFM_2009_34_2_a14,
author = {Ngin-Tee Koh},
title = {Approximable quasidisks},
journal = {Annales Fennici Mathematici},
pages = {545--553},
year = {2009},
volume = {34},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_2009_34_2_a14/}
}
Ngin-Tee Koh. Approximable quasidisks. Annales Fennici Mathematici, Tome 34 (2009) no. 2, pp. 545-553. http://geodesic.mathdoc.fr/item/AFM_2009_34_2_a14/